Results 1 to 4 of 4
  1. #1
    Registered User grecianlove's Avatar
    Join Date
    Apr 2012
    Location
    Hertfordshire
    Posts
    8
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default Metformin - Mood swings?

    I have been on Metformin which seems to be the only thing that helps stabilise my hormones to some extent and actually brings me to have periods, but recently a dr different to my own told me to decrease the dose which messed me up, made my cycles longer and i got alot of mood swings through it! I have since increased in the past month and half and now my period hasn't showed at all.. So i have no clue what is happening.. I was on metformin previously which worked fantastic for me, I lost 3 stone and fell pregnant with my daughter.. Since upping my dose again though i am so much more emotional all the time when i felt normal last time, It seems decreasing the dose and then upping again has messed me up Period wise & Hormone wise, Has anyone else experienced this?

  2. #2
    Feet on the Ground defygravity's Avatar
    Join Date
    Jun 2008
    Location
    Atlanta Metro
    Posts
    7,972
    Thanks
    1,992
    Thanked 2,181 Times in 1,744 Posts

    Default

    I haven't - but it kinda makes sense. Your body was chugging along, working just fine, and then it stopped getting what it needed, so it started adjusting to work with a new dose, and then the dose came back and it's got to re-adjust. How long ago did this happen? The original decrease, and then how long before you increased it again? How long since you've been on the increased (original) dose?

    Met works pretty directly on insulin levels (which helps with the weight), but once insulin levels are under control other (reproductive) hormones often begin to fall under control as well, which is why some women naturally begin ovulating and get pregnant on their own.
    Justine (33) Hidden Content DH (34)
    Hidden Content
    Hidden Content
    "In truth, the art of baby making is not an art at all, nor even a science,
    but completely governed by the absolute nonsensical unknown that is at the heart of all existence here on earth and elsewhere." - Hidden Content Hidden Content

  3. #3
    Registered User grecianlove's Avatar
    Join Date
    Apr 2012
    Location
    Hertfordshire
    Posts
    8
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I think i lowered my dose in January (no later) to 1500mg daily & i upped again to my original dose of 2000mg daily about a month ago now!

    I guess i just wait until my next period is due which should be a couple of weeks going by how regular i was before i lowered the amount and increased again.

    Thankyou for your reply!

  4. #4
    Registered User littlevivi09's Avatar
    Join Date
    Apr 2012
    Posts
    2
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    From what I've seen with my girlfriend, she began with some bad mood swings but things leveled out as time went on.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •